advertisement
Question
Posted by: Burnice | 2012-04-24

mist period

Goeie dag.
Ek was op yaz en het laas maand die 18 Maart op hou drink toe dit tyd was vir my menstruasie. Ek het ge menstruur. so as ek van daar af tel is ek op dag 37 en nod geen menstrasie nie. Ek was al laat maar dan net tot op dag 34. Ek het laas Saterdag, Sondag en Maandag my gewone menstrasie pyne gehad en bietjie bloeding. My borste was altyd baie seer maar vandat ek op die Yaz was het net my tepels seer en sensitief geraak. By Donderdag het my borste so n seer brand pyn langs die kante. My naaltjie juk of brand soms en by my vroulike dele voel dit soos wanneer mens inveksie het maar daars geen juk of afskyding nie. Eks 35 het net een eierstok as gevolg van endometrose. Het huidig n sist en fibriods dit is hoekom ek op Yaz is. Voel soms nie lekke soos iemand met lae bloedruk.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is an adjustment period after stopping the Pill where you can have symptoms such as sore breasts and your periods can also be irregular. You did have some bleeding so this was probably a 'period'.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-04-28

There is an adjustment period after stopping the Pill where you can have symptoms such as sore breasts and your periods can also be irregular. You did have some bleeding so this was probably a 'period'.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement